# SDR 2024FA0000262

- Difficulty date: March 13, 2024
- Submitted: March 27, 2024
- Operation: General aviation
- Aircraft: N9VOFJ
- Make and model: Boeing 787-8
- Aircraft serial: 37126
- Aircraft time: 22,384 hours, 3,682 cycles
- Engine: Rroyce TRENT1000G2
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot Pin
- Part number: 515Z20033
- Part serial: 16WIA004205
- Condition: Cracked
- Location: Lt Mlg
- Part time: 22,384 hours, 3,682 cycles
- Component: Landing Gear
- Component part number: 510Z121043
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG PIVOT PIN FOUND CRACK
